# SDR 99ZZZM245

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4277C
- Make and model: Beech B200
- Aircraft serial: BB1309
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Condition: Contaminated
- Location: Left/Right
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SURGED WITH LARGE FUEL FLOW FLUCTUATIONS, AND WAS SHUT DOWN AFTER TRYING STANDBY FUEL PUMPS, OAT -47 DEGREES CELSIUS.  DRAINED FUEL SUMPS.  CLEANED FUEL BOWLS.  INSPECTED TANKS FOR CONTAMINATION, ETC.  OPERATIONAL CHECK AFTERWARDS WAS AIRWORTHY.  (M)
